# SDR ZW0A0200908

- Difficulty date: January 19, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N724TW
- Make and model: Boeing 757231
- Aircraft serial: 28488
- Aircraft time: 8,437 hours, 2,722 cycles
- Engine: Pwa PW2037
- Engine time: 8,640 hours, 2,756 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Condition: Deteriorated
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN OIL SMELL WAS NOTICED INTO TPA.  FOUND THE LT ENGINE NUMBER 2 AND 3 BEARING COMPARTMENT CARBON SEAL ASSEMBLY HAD DETERIORATED.  AIRCRAFT FERRIED TO ANOTHER STATION FOR REPLACEMENT OF THE SEAL ASSEMBLY.
